# SDR PAI52008S4858

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: General aviation
- Aircraft: N138SL
- Make and model: Piagio P180
- Aircraft serial: 1103
- Aircraft time: 2,907 hours, 2,149 cycles
- Engine: Pwa PT6*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 80393001803
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND CRACK 2.5 INCHES LONG IN HORIZONTAL STABILIZER LT LOWER COMPOSITE SKIN.  CRACK IS AT IB END OF LT HORIZONTAL STABILIZER, 5 INCHES AFT OF LEADING EDGE.
